×

zbMATH — the first resource for mathematics

Found 87 Documents (Results 1–87)

100
MathJax
Yue, Wuyi (ed.) et al., Queueing theory and network applications. 12th international conference, QTNA 2017, Qinhuangdao, China, August 21–23, 2017. Proceedings. Cham: Springer (ISBN 978-3-319-68519-9/pbk; 978-3-319-68520-5/ebook). Lecture Notes in Computer Science 10591, 118-140 (2017).
MSC:  90B22 60K25
PDF BibTeX XML Cite
Full Text: DOI arXiv
Boucherie, Richard J. (ed.) et al., Queueing networks. A fundamental approach. New York, NY: Springer (ISBN 978-1-4419-6471-7/hbk; 978-1-4419-6472-4/ebook). International Series in Operations Research & Management Science 154, 1-83 (2011).
PDF BibTeX XML Cite
Full Text: DOI
He, Tian-Xiao (ed.) et al., Analysis, combinatorics and computing. Proceedings of the international symposium, ISACC 2000, dedicated to L. C. Hsu on the occasion of his 80th birthday, Dalian, China, August 3–5, 2000. Hauppauage, NY: Nova Science Publishers (ISBN 1-59033-405-1). 373-383 (2002).
MSC:  90B22 90B90
PDF BibTeX XML Cite
Autom. Remote Control 49, No. 7, 897-903 (1988); translation from Avtom. Telemekh. 1988, No. 7, 99-106 (1988).
Reviewer: H.Schellhaas
MSC:  90B22 60K25 90B25
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software